# SDR HEER20170213898

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N410PH
- Make and model: Bell 407
- Aircraft serial: 53636
- Aircraft time: 11,255 hours
- Engine: Allsn 250C47B
- Engine time: 2,166 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWA140671
- Condition: Spalled
- Location: Nr 5
- Part time: 814 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED TO UPGRADE THE NR 5 BEARING.  THE BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED THE NR 5 BEARING.
